I have gotten rashes lately and can't pinpoint the cause.
You might be allergic. Anyone can be allergic to anything and a rash is a common allergic reaction. Lomotil is a weak opioid. Opioids can also trigger a histamine reaction. Stop taking the drug for a week and see if your rash subsides. If not, seek other causes. It could be bath soap, shampoo, conditioner, laundry or dish detergent or anything else that has come in contact with your skin, or something you have been eating, or your pet might have fleas. If the rash has lines of red in it, it might be scabies, an itchy mite infection that requires prescription soap and shampoo. It occurs in places like army barracks and children's summer camps where it lives in the bedding.
- Lomotil Information for Consumers
- Lomotil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lomotil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 1 answer
Posted 28 Dec 2012 • 2 answers
Posted 16 Mar 2013 • 1 answer
I have an Ileostomy and have used Lomotil for 47 years my Dispenser is unable to obtain these. Help?
Posted 28 Apr 2013 • 1 answer
Posted 29 Jan 2016 • 0 answers